# SDR COMA0760144

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 17,902 hours, 15,343 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 580B
- Condition: Faulty
- Location: Te Flaps
- Part time: 15,675 hours, 13,277 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5640 - DURING LAN APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE.  REPLACED THE LEFT BRAKE POSITION SETTING UNIT.
